Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continuous homomorphic images of real clans with zero


Authors: Haskell Cohen and I. S. Krule
Journal: Proc. Amer. Math. Soc. 10 (1959), 106-109
MSC: Primary 22.05
MathSciNet review: 0103948
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0103948-7
PII: S 0002-9939(1959)0103948-7
Article copyright: © Copyright 1959 American Mathematical Society